<  Back to the Polytechnique Montréal portal

Optimal allocation of demand response considering transmission system congestion

Vinicius N. Motta, Miguel F. Anjos and Michel Gendreau

Article (2023)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/53747/
Journal Title: Computational Management Science (vol. 20, no. 1)
Publisher: Springer heidelberg
DOI: 10.1007/s10287-023-00456-0
Official URL: https://doi.org/10.1007/s10287-023-00456-0
Date Deposited: 10 Jul 2023 16:30
Last Modified: 10 Jul 2023 16:30
Cite in APA 7: Motta, V. N., Anjos, M. F., & Gendreau, M. (2023). Optimal allocation of demand response considering transmission system congestion. Computational Management Science, 20(1), 25 (22 pages). https://doi.org/10.1007/s10287-023-00456-0

Statistics

Dimensions

Repository Staff Only

View Item View Item